Hello. About a year ago I was sitting at a restraunt when I had a near syncope episode. It only lasted half and hour, so I did'nt think anything of it. Two months after while I was at work it happened again. My boss took me to the ER where my doctor performed a EKG and tested my blood for muscle damage. The test indicated that I did not have a heart condition and they released me and gave me lorazipam. For about two months now I have been having intermitten symptoms of Near syncope, chest pain, Nausea, extreme flatulence, pale stool, and rear neck pain. I thought that I was having a heart attack, so I went to the VA ER and I was given the usual work-up. My EKG and enzime level's were fine. My primary care doctor put me on a one week event monitor and all readings were normal. My primary care doctor thinks that it might be gallbladder problems and A friend had told me that her sister had the same symptoms with her gallbladder. I was wondering of this could be my problem. I'm a 38yr old m with a history of HBP and kidney stones. My grandmother has had her gallbladder removed about 20yrs ago. I was taken off 10 mg lisinopryl and perscribed 25 mg metoprolol because of my fast heart rate. I was weaned of of 10 mg prozac and the lisinopryl two weeks ago. I am also taking prilosec 20 mg.
Thank you for your advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?